Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Axial symmetry of some steady state solutions to nonlinear Schrödinger equations


Authors: Changfeng Gui, Andrea Malchiodi and Haoyuan Xu
Journal: Proc. Amer. Math. Soc. 139 (2011), 1023-1032
MSC (2010): Primary 35J15, 35J20, 35J60, 35J61
Published electronically: September 1, 2010
MathSciNet review: 2745653
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we show the axial symmetry of steady state solutions of nonlinear Schrodinger equations when the exponent of the nonlinearity is between the critical Sobolev exponent of $ n$-dimensional space and $ (n-1)$-dimensional space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35J15, 35J20, 35J60, 35J61

Retrieve articles in all journals with MSC (2010): 35J15, 35J20, 35J60, 35J61


Additional Information

Changfeng Gui
Affiliation: Department of Mathematics, U-9, University of Connecticut Storrs, Connecticut 06269
Email: gui@math.uconn.edu

Andrea Malchiodi
Affiliation: Sector of Mathematical Analysis, SISSA, Via Beirut 2-4, 34014 Trieste, Italy
Email: malchiod@sissa.it

Haoyuan Xu
Affiliation: Department of Mathematics, U-9, University of Connecticut, Storrs, Connecticut 06269
Email: haoyuan@math.uconn.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10638-X
PII: S 0002-9939(2010)10638-X
Keywords: Nonlinear Schrödinger equation, steady state solution, Hamiltonian identity, axial symmetry, the moving plane method
Received by editor(s): March 28, 2010
Published electronically: September 1, 2010
Communicated by: Matthew J. Gursky
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.